# SDR ASAA2016040416332

- Difficulty date: April 4, 2016
- Submitted: April 11, 2016
- Operation: Air carrier
- Aircraft: N548AS
- Make and model: Boeing 737890
- Aircraft serial: 30020
- Aircraft time: 40,741 hours, 13,373 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143A323080A
- Condition: Damaged
- Location: Bs 500a-500b
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT FWD LOWER ATG LOCATION 2 EXISTING FASTENER HOLES ENLARGED, FWD HOLE BS 500A+12.5, RBL 1.5, AFT HOLE 500A+14.7 LBL 2.8.  ACFT GROUNDED.  REPAIRED IAW EA 800-53EA-16944.
